IEEE - Institute of Electrical and Electronics Engineers, Inc. - Time-Inconsistent Mean-Field Stochastic LQ Problem: Open-Loop Time-Consistent Control

Author(s): Yuan-Hua Ni ; Ji-Feng Zhang ; Miroslav Krstic
Sponsor(s): IEEE Control Systems Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 September 2018
Volume: 63
Page(s): 2,771 - 2,786
ISSN (CD): 2334-3303
ISSN (Electronic): 1558-2523
ISSN (Paper): 0018-9286
DOI: 10.1109/TAC.2017.2776740
Regular:

This paper is concerned with the open-loop time-consistent solution of time-inconsistent mean-field stochastic linear-quadratic (LQ) optimal control. Different from standard stochastic... View More

Advertisement